# SDR 29GA95652053112A

- Difficulty date: May 31, 2012
- Submitted: June 1, 2012
- Operation: Air carrier
- Aircraft: N81556
- Make and model: Beech 1900D
- Aircraft serial: UE239
- Aircraft time: 28,654 hours, 37,910 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Control Cable
- Part number: 12951405925
- Condition: Broken
- Location: Cabin Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLIGHT: 4069 CLE/DUJ CABIN DOOR ANNUNCIATOR ILLUMINATED.  REPLACED LOWER AFT AIRSTAIR DOOR CONTROL CABLE.
